MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
L
Lazzaroni G, Toader R. Some remarks on the viscous approximation of crack growth. Discrete Contin. Dyn. Syst. Ser. S [Internet]. 2013 ;6. Available from: http://hdl.handle.net/1963/4206
Lazzaroni G, Nardini L. On the Quasistatic Limit of Dynamic Evolutions for a Peeling Test in Dimension One. Journal of Nonlinear Science [Internet]. 2018 ;28:269–304. Available from: https://doi.org/10.1007/s00332-017-9407-0
Lazzaroni G, Palombaro M, Schlomerkemper A. Rigidity of three-dimensional lattices and dimension reduction in heterogeneous nanowires. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7494
Lazzaroni G, Nardini L. On the 1D wave equation in time-dependent domains and the problem of debond initiation. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35302
Lazzaroni G, Rossi R, Thomas M, Toader R. Rate-independent damage in thermo-viscoelastic materials with inertia. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7444
Lazzaroni G, Toader R. A MODEL FOR CRACK PROPAGATION BASED ON VISCOUS APPROXIMATION. {MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES}. 2011 ;{21}:{2019-2047}.
Lazzaroni G, Toader R. Energy release rate and stress intensity factor in antiplane elasticity. Journal de Mathematiques Pures et Appliquees 95 (2011) 565-584 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3780
Lassila T, Manzoni A, Quarteroni A, Rozza G. Boundary control and shape optimization for the robust design of bypass anastomoses under uncertainty. Mathematical Modelling and Numerical Analysis, in press, 2012-13 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6337
Lassila T, Manzoni A, Quarteroni A, Rozza G. Model Order Reduction in Fluid Dynamics: Challenges and Perspectives. 2014 .
Lassila T, Manzoni A, Quarteroni A, Rozza G. A Reduced Computational and Geometrical Framework for Inverse Problems in Haemodynamics. SISSA; 2013.
Lassila T, Manzoni A, Rozza G. Reduction Strategies for Shape Dependent Inverse Problems in Haemodynamics. SISSA; 2013.
Lassila T, Manzoni A, Quarteroni A, Rozza G. A reduced-order strategy for solving inverse Bayesian identification problems in physiological flows. SISSA; 2013.
Lassila T, Manzoni A, Quarteroni A, Rozza G. Generalized reduced basis methods and n-width estimates for the approximation of the solution manifold of parametric PDEs. In: Springer, Indam Series, Vol. 4, 2012. Springer, Indam Series, Vol. 4, 2012. Springer; 2012. Available from: http://hdl.handle.net/1963/6340
Landi G. An Algebraic Setting for Gauge Theories. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5828
Landi G, Marmo G. Extensions of Lie superalgebras and supersymmetric Abelian gauge fields. Phys. Lett. B 193 (1987), no. 1, 61-66. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/507
Landi G, Marmo G. Einstein algebras and the algebraic Kaluza-Klein monopole. Phys. Lett. B 210 (1988), no. 1-2, 68--72. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/603
Landi G, Pagani C, Reina C, van Suijlekom W. Noncommutative families of instantons. Int. Math. Res. Not. vol. 2008, Article ID rnn038 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3417
Landi G. The natural spinor connection on $S\\\\sb 8$ is a gauge field. Lett. Math. Phys. 11 (1986), no. 2, 171-175 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/448
Landi G, Bartocci C, Bruzzo U. Chern-Simons forms on principal superfiber bundles. J.Math.Phys.31:45,1990 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/590
Landi G, Marmo G. Algebraic reduction of the \\\'t Hooft-Polyakov monopole to the Dirac monopole. Phys. Lett. B 201 (1988), no. 1, 101-104. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/578
Landi G, Reina C, Zampini A. Gauged Laplacians on quantum Hopf bundles. Comm. Math. Phys. 287 (2009) 179-209 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3540
Landi G, De Filippo S. Flat connections for Lax hierarchies on coadjoint orbits. Phys. Lett. A 108 (1985), no. 7, 311-314 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/460
Landi G, Marmo G. Graded Chern-Simons terms. Phys. Lett. B 192 (1987), no. 1-2, 81-88. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/508
Landi G, Pagani C, Reina C. A Hopf bundle over a quantum four-sphere from the symplectic group. Commun. Math. Phys. 263 (2006) 65-88 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2179
Landi G, van Suijlekom W. Principal fibrations from noncommutative spheres. Comm. Math. Phys. 260 (2005) 203-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2284

Pages

Sign in